# SDR SWI2025F01218

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DOOR SURROUND FUSELAGE SIDE AFT JOINT PLATE AT FS581 AND STR 25L IS CORRODED.   (C-CHECK RO 09/07/2025)REMOVED CORROSION ON FWD CARGO DOOR SURROUND FUSELAGE SIDE, AFT JOINT PLATE AT FS588.00 AND STR 25LH, PER REF.CRJ/700 SRM.51-21-06-001-001-A01, AND COMPLIED WITH REO 670-53-31-1049 REV - DATE 2025-06-17. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
